# SDR 99UAL900149

- Difficulty date: March 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Engine: Pwa PW4060
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 273T610010
- Condition: Broken
- Location: Lt Mlg Truck
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

UNABLE TO RAISE LEFT MAIN LANDING GEAR. RETURNED TO FIELD. AMBER ALERT DECLARED.  *S/D*  TRUCK POSITION ACTUATOR FOUND LEAKING INTERNALLY AT PRESSURE RELIEF VALVE.  REPLACED ACTUATOR.
